# SDR AALA202406273827

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 40,415 hours, 17,059 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 101046593
- Condition: Inoperative
- Location: Lt Wing Fuel
- Part time: 11,668 hours, 5,447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT SIDE FORWARD FUEL PUMP LOW PRESSURE LIGHT FLASH INTERMITTENTLY DURING FLIGHT, REMOVE AND REPLACED LEFT HAND FORWARD FUEL BOOST PUMP. PER AMM 28-22-41.
